# SDR FDEA202006261368

- Difficulty date: June 26, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43547
- Aircraft time: 8,925 hours, 3,646 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Module
- Condition: Odor
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT AND DESCENT PACKS SMELL LIKE DIRTY SOCKS.  REMOVED AND REPLACED YSM, PER AMM 27-09-00-2.  CHECKS GOOD.  UNIT CHANGED, YAW DAMPER/STAB TRIM MODULE.
